# SDR ABXA9701137

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59134383
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT WING LOWER SURFACE OF TRAILING EDGE PANEL FORWARD OF LT MLG DELAMINATED BEYOND LIMITS.  REMOVED AND REPLACED BONDED PANEL (T/E) IAW DC-9 SRM 51-30-1.
